# SDR TWAA9810004

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 703-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK FOUND CORROSION OF FLOORBEAM NUT PLATE HOLE AREA FROM STA 703 TO STA 720, ABOVE S28L.  REPAIRED PER SRM 51-40-4, AND STANDARD PRACTICES.  INSTALLED DOUBLER.  TOTAL TIME:  72,114 HOURS.  TOTAL CYCLES:  78,035.  (X)
